# SDR 20000330SH013

- Difficulty date: March 13, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N7ZU
- Make and model: Cessna 550
- Aircraft serial: 5500433
- System (JASC): 2731 · Elevator Tab Control System
- Part: Link
- Part number: C419175
- Condition: Bent
- Location: Pedestal
- Part time: 6,135 hours
- Component: Chain Assy
- Component part number: 556540032
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT''S PITCH TRIM JAMMED IN-FLIGHT AND A SUCCESSFUL LANDING WAS MADE.  UPON INSPECTION, MECHANICS FOUND THE SAFETY CLIP THAT HOLDS TH MASTER LINK TOGETHER CAME OFF AND THEN BENT THE MASTER LINK.  THE MASTER LINK IS PART OF A CHAIN ASSY LOCATED IN THE PEDESTAL OF THE COCKPIT TRANSFERRING THE MOTION OF THE ELEVATOR TRIM WHEEL TO TEH CABLE SYSTEM.  THE CHAIN ASSY WAS REPLACED AND SYSTEM WORKED FINE.  SUBMITTER STATED SPECIAL ATTENTION SHOULD BE ADDRESSED TO THE MASTER LINK ON PHASE 5 INSPECTIONS.
